X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
manifolds (9) 9
positive scalar curvature (7) 7
curvature (6) 6
mathematics - differential geometry (6) 6
simply connected manifolds (6) 6
mathematics - algebraic topology (5) 5
57r65 (4) 4
cobordism theory (4) 4
conversion or distribution of electric power (4) 4
differential geometry (4) 4
electricity (4) 4
generation (4) 4
mathematics - geometric topology (4) 4
metrics (4) 4
53c27 (3) 3
adams spectral sequences (3) 3
algebraic topology (3) 3
conjecture (3) 3
dirac operator (3) 3
geometry (3) 3
homotopy theory (3) 3
mathematical theorems (3) 3
riemannian geometry (3) 3
singularities (3) 3
spectral asymmetry (3) 3
57r50 (2) 2
57r90 (2) 2
58j05 (2) 2
58j50 (2) 2
analysis (2) 2
circuit arrangements or systems for supplying or distributingelectric power (2) 2
cobordism (2) 2
conformal deformation (2) 2
control or regulation of electric motors, electric generatorsor dynamo-electric converters (2) 2
controlling transformers, reactors or choke coils (2) 2
dimension (2) 2
eta invariant (2) 2
homomorphisms (2) 2
mathematical manifolds (2) 2
mathematical rings (2) 2
mathematical sequences (2) 2
mathematics, applied (2) 2
odd order (2) 2
riemann manifold (2) 2
scalars (2) 2
spin manifolds (2) 2
surgery (2) 2
symplectic geometry (2) 2
systems for storing electric energy (2) 2
tensors (2) 2
topology (2) 2
variétés (2) 2
witten genus (2) 2
19d06 (1) 1
19k56 (1) 1
53c21 (1) 1
55n15 (1) 1
55n22 (1) 1
55p47 (1) 1
55r35 (1) 1
55s35 (1) 1
57r15 (1) 1
57r22 (1) 1
57r40 (1) 1
57s05 (1) 1
58d05 (1) 1
58d17 (1) 1
58g12 (1) 1
58j20 (1) 1
[formula omitted]-curvature (1) 1
a-modules (1) 1
abstract harmonic analysis (1) 1
adams spectral sequence (1) 1
adams-novikov spectral sequences (1) 1
adams-spektralsequenz (1) 1
after-treatment not covered by subclasses c08b, c08c, c08f,c08g (1) 1
aggregation, cell (1) 1
algebra (1) 1
anillos topológicos (1) 1
análisis de posición (1) 1
area minimizing hypersurfaces (1) 1
brownian movements (1) 1
bypass surgery (1) 1
calculus of variations (1) 1
calculus of variations and optimal control; optimization (1) 1
cell aggregation (1) 1
cell patterning (1) 1
characteristic classes in $k$–theory (1) 1
characteristic classes in k-theory (1) 1
chemistry (1) 1
classification (1) 1
classifying space of a diffeomorphism group (1) 1
cobordism with singularities (1) 1
cobordisme (1) 1
cobordismo (1) 1
commutativity (1) 1
complejos (1) 1
complex manifolds (1) 1
compositions based thereon (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Geometric and Functional Analysis, ISSN 1016-443X, 6/2014, Volume 24, Issue 3, pp. 1037 - 1037
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 2014, Volume 24, Issue 3, p. 1037
Journal Article
1992, London Mathematical Society lecture note series, ISBN 9780521426084, Volume 170, xv, 181
Traditionally the Adams–Novikov spectral sequence has been a tool which has enabled the computation of generators and relations to describe homotopy groups.... 
Manifolds (Mathematics) | Adams spectral sequences | Singularities (Mathematics) | Cobordism theory
Book
Mathematische Annalen, ISSN 0025-5831, 06/2018, Volume 371, Issue 1-2, pp. 189 - 224
Let (Y, g) be a compact Riemannian manifold of positive scalar curvature (psc). It is well-known, due to Schoen-Yau, that any closed stable minimal... 
53C27 | 58J05 | 57R65 | 58J50 | SPACE | MATHEMATICS | CONSTANT MEAN-CURVATURE | CONFORMAL DEFORMATION | REGULARITY | FREE-BOUNDARY | MANIFOLDS | RICCI CURVATURE | AREA MINIMIZING HYPERSURFACES | SURFACES
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 8/2013, Volume 23, Issue 4, pp. 1099 - 1144
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 9/2017, Volume 209, Issue 3, pp. 749 - 835
We study the homotopy type of the space of metrics of positive scalar curvature on high-dimensional compact spin manifolds. Hitchin used the fact that there... 
58J20 | 57R90 | 58D17 | 58D05 | 19K56 | 53C27 | Mathematics | 57R65 | 19D06 | 55R35 | 55S35 | 57R22 | 55P47 | Mathematics, general | HOMOTOPY TYPE | MATHEMATICS | THEOREM | SIMPLY CONNECTED MANIFOLDS | METRICS | CLASSIFICATION | INDEX | Theorems | Homotopy theory | Manifolds (mathematics) | Curvature
Journal Article
ISSN 0020-9910, 2017
We study the homotopy type of the space of metrics of positive scalar curvature on high-dimensional compact spin manifolds. Hitchin used the fact that there... 
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 12/2014, Volume 37, p. 1
The Schouten tensor A of a Riemannian manifold (M,g) provides the important [sigma].sub.k-scalar curvature invariants, that are the symmetric functions in the... 
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 12/2014, Volume 37, pp. 1 - 16
The Schouten tensor A of a Riemannian manifold (M,g) provides the important σk-scalar curvature invariants, that are the symmetric functions in the eigenvalues... 
Spin manifolds | Witten genus | String manifolds | Gromov–Lawson surgery | Schouten tensor | [formula omitted]-curvature | Γ | Gromov-Lawson surgery | curvature
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2014, Volume 366, Issue 7, pp. 3405 - 3424
We study and in some cases classify highly connected manifolds which admit a Riemannian metric with positive p-curvature. The p-curvature was defined and... 
Mathematical manifolds | Homomorphisms | Riemann manifold | Tensors | Mathematical theorems | Geometric planes | Scalars | Group structure | Mathematical rings | Curvature | SURGERY | MATHEMATICS | SCALAR CURVATURE | WITTEN GENUS
Journal Article
Geometry and Topology, ISSN 1364-0380, 2010, Volume 14, Issue 4, pp. 2047 - 2076
We show by explicit examples that in many degrees in a stable range the homotopy groups of the moduli spaces of Riemannian metrics of positive scalar curvature... 
MATHEMATICS | TORSION | INVARIANTS | SIMPLY CONNECTED MANIFOLDS | CONJECTURE
Journal Article
Journal of Topology, ISSN 1753-8416, 2017, Volume 10, Issue 1, pp. 101 - 163
We study the moduli space of handlebodies diffeomorphic to (Dn+1×Sn)♮g, that is, the classifying space BDiff((Dn+1×Sn)♮g,D2n) of the group of diffeomorphisms... 
57R15 | 57R90 | 57R65 | 57R50 | 57S05 (primary) | MATHEMATICS
Journal Article
GEOMETRY & TOPOLOGY, ISSN 1465-3060, 2019, Volume 23, Issue 6, pp. 3003 - 3040
The observer moduli space of Riemannian metrics is the quotient of the space R(M) of all Riemannian metrics on a manifold M by the group of diffeomorphisms... 
MATHEMATICS | EXOTIC SMOOTH STRUCTURES | MANIFOLDS | CURVATURE
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 03/2020, p. 1
Journal Article
04/2016
In this article, the author provides full details of the proof of the concordance/isotopy problem. The first published proof, [5], accomplished this task only... 
Journal Article
01/2019
Let $W$ be a manifold with boundary $M$ given together with a conformal class $\bar C$ which restricts to a conformal class $C$ on $M$. Then the relative... 
Mathematics - Differential Geometry
Journal Article
08/2018
A (compact) manifold with fibered $P$-singularities is a (possibly) singular pseudomanifold $M_\Sigma$ with two strata: an open nonsingular stratum $\mathring... 
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2005, Volume 133, Issue 2, pp. 545 - 556
The statement often called the Gromov-Lawson-Rosenberg Conjecture asserts that a manifold with finite fundamental group should admit a metric of positive... 
Mathematical manifolds | Homomorphisms | Tensors | Mathematical theorems | Topological theorems | Scalars | Curvature | MATHEMATICS | MATHEMATICS, APPLIED | COBORDISM | ODD ORDER | CONJECTURE
Journal Article
09/2016
Let $(Y,g)$ be a compact Riemannian manifold of positive scalar curvature (psc). It is well-known, due to Schoen-Yau, that any closed stable minimal... 
Journal Article
08/2019
Let $M_\Sigma$ be an $n$-dimensional Thom-Mather stratified space of depth $1$. We denote by $\beta M$ the singular locus and by $L$ the associated link. In... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.